Journal of Indian Association of Pediatric Surgeons
Journal of Indian Association of Pediatric Surgeons
                                                   Official journal of the Indian Association of Pediatric Surgeons                           
Year : 2002  |  Volume : 7  |  Issue : 4  |  Page : 202--204

Vincristine induced right vocal cord palsy in a case of non-hodgkins lymphoma : a case Report


P Agarwal, M Chavarkar, S Parelkar, SN Oak 
 TN Medical College and BYL Nair Hospital, Mumbai, India

Correspondence Address:
P Agarwal
TN Medical College and BYL Nair Hospital, Mumbai
India

ABSTRACT: An 11-year old girl, diagnosed as a case of lymphoblastic lymphoma was started on continuous Cyclophosphamide, Adriamycin, Vincristine and Prednisolone regimen, she developed hoarseness of voice while on 2nd phase of maintenance therapy. Direct laryngoscopy revealed right vocal cord palsy. Laryngeal nerve paralysis induced by Vincristine is a known but rare complication. Hence we present this case report of an infrequent complication of Vincristine with a review of the literature.


How to cite this article:
Agarwal P, Chavarkar M, Parelkar S, Oak S. Vincristine induced right vocal cord palsy in a case of non-hodgkins lymphoma : a case Report.J Indian Assoc Pediatr Surg 2002;7:202-204


How to cite this URL:
Agarwal P, Chavarkar M, Parelkar S, Oak S. Vincristine induced right vocal cord palsy in a case of non-hodgkins lymphoma : a case Report. J Indian Assoc Pediatr Surg [serial online] 2002 [cited 2022 Aug 19 ];7:202-204
Available from: https://www.jiaps.com/article.asp?issn=0971-9261;year=2002;volume=7;issue=4;spage=202;epage=204;aulast=Agarwal;type=0